# SDR IPXA2024112190358

- Difficulty date: October 31, 2024
- Submitted: December 3, 2024
- Operation: Air carrier
- Aircraft: N131UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0815
- Aircraft time: 27,594 hours, 17,005 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: A2557066900000
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO FR 38.2 CENTRE UNDER MAIN DECK, FOUND A CRACKED FLOOR SUPPORT BRACKET (P/N A2557066900000). MB-60-012.  INSTALLED SUPPORT BRACKET IAW A300-600 SRM 51-40-21 MATERIAL USED P/N EN6115V3-10 B/N 0004211121 RIVET P/N NAS1097AD6-7 B/N 0004056192.  REVIEWED
